# SDR GTIA96NK036

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE BULKHEAD WEB AT STATION Y996 FROM LONGERONS 23 RIGHT TO 23 LEFT AND BETWEEN -Z210 AND -Z240 CORRODED.  REPLACED FUSELAGE BULKHEAD WEB IAW SRM 51-01 PARAGRAPH C, SRM 51-30-2, SRM 51-30-5.  (M)
